# SDR UIEA200700213

- Difficulty date: April 27, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,116 hours, 19,053 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE HAS A 6.5 INCH LONG BY 3.0 INCH WIDE DENT AT ILES 207.0.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 18 SHEETS 1 THRU 5 AND B747-200 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4757A357.
